# SDR AALA201904189016

- Difficulty date: April 16, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 18,767 hours, 3,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT PASSENGER DOOR DAMPER HAD LOW CHARGE. MAINTENANCE SERVICED LEFT FORWARD PASSENGER DOOR DAMPER TO PROPER PRESSURE PER AMM 52-10-0301.
